Support group for people who have Vitamin B12 Deficiency, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I have nerve pain and low b12. Just found out my b12 is low I wonder if the nerve pain will improve when b12 is higher
Post created 5 days 23 hours ago
I have been taking gabapentin for a year now ,I suddenly started getting extremely dry fingers,I have also been extremely tired ,and starving. I've had some vision problems .I recently sought advice from a forum and the lady advised me that my b vitamins may be deficient, I started taking vitamin b and the dryness in my fingers went away and I have more energy.i take gabapentin for pain,I have spinal stenosis and after surgery I didn't want pain pills , gabapentin works as I can work now but I'm wondering if this is the cause for my deficiency
Post created 1 week 2 days ago
I've been on hydroxycarbamide for 10 years now. Just a few months after starting it my b12 dropped to 250. I now have 3 monthly b12 jabs. Does hydroxy cause this?
Post created 3 weeks 3 days ago
Hello , just joined & need lots of infirmation on b12 deficiency whilst taking the depo injection
Post created 1 month 1 week ago
I am 16 and i am having Anhedonia. Still can't figure out the reason.
Post created 4 months 2 weeks ago
Yes..i too got this issue after taking azithromycin
Post created 8 months 1 week ago
Hi my name is rosemary. I am new and seeking answers on behalf of my husband.
Post created 8 months 2 weeks ago
Hi, I have Crohn's disease with a permanent ileostomy so I'm always in some stage of dehydration and on top of that my surgery resulted in removing the area of my intestines that absorb b12. B12 shots are really only thing that works for me however getting insurance to approve once a week is hard so I self inject through a naturopath doctor. Dehydration I juggle between hydration drink powders ($30) that work great but not cheap to pickle juice when dehydration as gotten bad. Lots of water, electrolytes and hydration supplements and am resigning myself that this is always going to be a daily struggle...lol
Post created 9 months 2 weeks ago
I've been taking Eliquis since my diagnosis for PE on December 6, 2016. I am now having symptoms of vitamin B12 difficiency inclusive of numbness, fatigue, insomnia etc. I really want to share, access information and hear from other persons with the same challenges I have been facing.
Post created 10 months 2 days ago
I have been taking some form of omeprazole for years, and am now having various symptoms which could be associated with Vitamin B12 deficiency.
Post created 10 months 2 weeks ago
- Page 1